# SDR DALA2021120707544

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 80,117 hours, 10,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 UPON LIGHTNING STRIKE INSPECTION FOUND DMG AT FRAME 14C STRINGER 1R. CORRECTIVE ACTION: REPAIRED PER ERA 595842-14. (2041958)
